Reply To: Medication side effects

Home Welcome to the ADDitude Forums For Parents Treating Your Child Medication side effects Reply To: Medication side effects

#99986
cookiemonster
Participant

Another update! I thought the queasiness was gone but then heard from the teacher that he’s still complaining about feeling like he’s going to be sick 3 days out of 5. BUT in talking more with our son we realized that he’s actually tasting/feeling stomach acid in his throat, and assuming THAT means he’s going to be sick. I don’t think he’s feeling actual queasiness at school, he just doesn’t understand the difference. So it may actually be more of a reflux problem? And he’s feeling perfectly fine at home on med on the weekends. I know because I ask him periodically throughout the day on the weekend how he’s feeling, and he says “great”. He’s in good spirits, doesn’t appear to be feeling ill at all. Then at school he complains about this. So weird that he’s only noticing this at school. I know for sure he’s not trying to be sent home because he’s never been sent home for this before. (Only for obvious things like fever or vomiting which are very very rare for him). I’m going to check with doc obviously, not sure what he might suggest. I’m afraid he’ll suggest diet changes but my son is WAY too stubborn to change his diet at all! (Sensory issues plus maybe a little ODD)